Periodicity and stability results for solutions of some fifth order nonlinear differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 7-16 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Classification : 34C25, 34D20
@article{AUPO_2001_40_1_a0,
     author = {Adesina, Olufemi Adeyinka},
     title = {Periodicity and stability results for solutions of some fifth order nonlinear differential equations},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {7--16},
     year = {2001},
     volume = {40},
     number = {1},
     mrnumber = {1904678},
     zbl = {1040.34060},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a0/}
}
TY  - JOUR
AU  - Adesina, Olufemi Adeyinka
TI  - Periodicity and stability results for solutions of some fifth order nonlinear differential equations
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 2001
SP  - 7
EP  - 16
VL  - 40
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a0/
LA  - en
ID  - AUPO_2001_40_1_a0
ER  - 
%0 Journal Article
%A Adesina, Olufemi Adeyinka
%T Periodicity and stability results for solutions of some fifth order nonlinear differential equations
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 2001
%P 7-16
%V 40
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a0/
%G en
%F AUPO_2001_40_1_a0
Adesina, Olufemi Adeyinka. Periodicity and stability results for solutions of some fifth order nonlinear differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 40 (2001) no. 1, pp. 7-16. http://geodesic.mathdoc.fr/item/AUPO_2001_40_1_a0/